# SDR FDEA201309272331

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 91,174 hours, 27,570 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 766974
- Part serial: 0063
- Condition: Failed
- Part time: 3,093 hours, 1,381 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT PREFLIGHT, CYCLED EMERGENCY POWER SWITCH TO ON-SELF TEST LATER FAILED.   R & R EPCU REF AMM 24-08-01-4, RTS TEST PASS.  OK FOR SERVICE, EMERGENCY PWR TEST PASS.  ACFT ALREADY CAT 2.  FROM FACT PREMATURE REMOVAL/INSTALLATION.
